Multivariate shift invariant operators (Q1088094): Difference between revisions
From MaRDI portal
ReferenceBot (talk | contribs) Changed an Item |
Set OpenAlex properties. |
||
Property / full work available at URL | |||
Property / full work available at URL: https://doi.org/10.1016/0022-247x(86)90271-4 / rank | |||
Normal rank | |||
Property / OpenAlex ID | |||
Property / OpenAlex ID: W1974383281 / rank | |||
Normal rank |
Latest revision as of 10:23, 30 July 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Multivariate shift invariant operators |
scientific article |
Statements
Multivariate shift invariant operators (English)
0 references
1986
0 references
In the paper of \textit{G. Rota}, \textit{D. Kahaner} and \textit{A. Odlyzko} [J. Math. Anal. Appl. 42, 685-760 (1973)], a connection between the shift invariant operator and the Sheffer type set is given. The author considers multivariate analogues of the delta operator, the basis polynomials and the Sheffer set of polynomials. A connection between multivariate shift invariant operators and Sheffer type polynomials (relatives to a delta operator) are established. In addition different theorems on expansion for the shift invariant operator are given.
0 references
polynomials of binomial type
0 references
delta operator
0 references
Sheffer set of polynomials
0 references
shift invariant operator
0 references